You are viewing a javascript disabled version of the site. Please enable Javascript for this site to function properly.
Go to headerGo to navigationGo to searchGo to contentsGo to footer
In content section. Select this link to jump to navigation

Model Assisted Statistics and Applications - Volume 17, issue 4

Purchase individual online access for 1 year to this journal.

Price: EUR 85.00
ISSN 1574-1699 (P)
ISSN 1875-9068 (E)

Model Assisted Statistics and Applications is a peer reviewed international journal. Model Assisted Statistics means an improvement of inference and analysis by use of correlated information, or an underlying theoretical or design model. This might be the design, adjustment, estimation or analytical phase of statistical project.

This information may be survey-generated or coming from an independent source. Original papers in the field of sampling theory, econometrics, time-series, design of experiments, and multivariate analysis are preferred. Papers of both applied and theoretical topics are acceptable.

results per page